# SDR USAA2009122993444

- Difficulty date: December 28, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 66,028 hours, 44,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428R
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 280 - IAH TO PHX - EEL - INTERIOR EMERGENCY EXIT LIGHT ABOVE ROW 8 RIGHT SIDE INOPERABLE.  REPLACED ROW 8 BULL NOSE EMERGENCY EXIT LIGHT.
